On an additive representation function

Balasubramanian, R. ; Prakash, Gyan (2004) On an additive representation function Journal of Number Theory, 104 (2). pp. 327-334. ISSN 0022-314X

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.jnt.2003.09.004

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Addition of Sequence; Additive Representation Function
ID Code:71993
Deposited On:29 Nov 2011 12:46
Last Modified:29 Nov 2011 12:46

Repository Staff Only: item control page